# SDR SWAA2022020828919

- Difficulty date: January 12, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 45,194 hours, 26,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TRANSFERRED FROM AIRCRAFT LOGPAGE 0074522: DOUBLER AROUND THE AFT TOILET SERVICE PANEL HAS CORROSION BULGING SKIN BETWEEN FASTENERS AT THE LOWER ROW OF THE DOUBLER STR 25L STA 847-867 REF N.R.C. # G521504 A SA-M 494 IS REQUIRED TO EVALUATE THE CORROSION. / REMOVED CORROSION AROUND PERIFERY OF LAV SERVICE PAN CUTOUT ON EXTERIOR FUSLAGE SKIN BS 847-867 STR 25 L/H AND REPAIRED PER ATS ER # 18-01180 REV IR AND SWA EA 1-753-32172 REV IR
